Fractional Korovkin Theory Based on Statistical Convergence
Serdica Mathematical Journal, Tome 35 (2009) no. 4, pp. 381-396
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
In this paper, we obtain some statistical Korovkin-type approximation theorems including fractional derivatives of functions. We also show that our new results are more applicable than the classical ones.
Keywords:
Korovkin Theorem, Statistical Convergence, Fractional Calculus, Caputo Fractional Derivatives
@article{SMJ2_2009_35_4_a3,
author = {Anastassiou, George A. and Duman, Oktay},
title = {Fractional {Korovkin} {Theory} {Based} on {Statistical} {Convergence}},
journal = {Serdica Mathematical Journal},
pages = {381--396},
year = {2009},
volume = {35},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2009_35_4_a3/}
}
Anastassiou, George A.; Duman, Oktay. Fractional Korovkin Theory Based on Statistical Convergence. Serdica Mathematical Journal, Tome 35 (2009) no. 4, pp. 381-396. http://geodesic.mathdoc.fr/item/SMJ2_2009_35_4_a3/